# SDR USAA920071169

- Difficulty date: October 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 21,076 hours, 8,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472188204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - CORROSION ON CABIN FLOORBEAM, BS 3257 / FR 68 - BS 3310 / FR 69, +Y1162.  REPAIRED CABIN FLOORBEAM, BS 3257 / FR 68 - BS 3310 / FR 69, +Y1162 IAW A320 SRM 51-72-11.
